zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and uniqueness results for nonlinear first-order three-point boundary value problems on time scales. (English) Zbl 1155.34012
Summary: We investigate the following nonlinear first-order three-point boundary value problem on time scale $\Bbb T$: $$\align x^\Delta(t)+ p(t)x(\sigma(t))&= f(t,x(\sigma(t))), \quad t\in[0,T]_{\Bbb T},\\ x(0)- \alpha x(\xi)&= \beta x(\sigma(T)). \endalign$$ By using several well-known fixed point theorems, the existence of positive solutions is obtained. Besides, the uniqueness results are obtained by imposing growth restrictions on $f$. In particular, Green’s function for the above boundary value problem is established.

34B18Positive solutions of nonlinear boundary value problems for ODE
34B10Nonlocal and multipoint boundary value problems for ODE
34B15Nonlinear boundary value problems for ODE
39A10Additive difference equations
Full Text: DOI
[1] Agarwal, R. P.; Bohner, M.: Basic calculus on time scales and some of its applications, Results math. 35, 3-22 (1999) · Zbl 0927.39003
[2] Anderson, D. R.: Multiple periodic solutions for a second-order problem on periodic time scales, Nonlinear anal. 60, 101-115 (2005) · Zbl 1060.34022 · doi:10.1016/j.na.2004.08.024
[3] Anderson, D. R.; Hoffacker, J.: Positive periodic time-scale solutions for functional dynamic equations, Aust. J. Math. anal. Appl. 3, No. 1, 1-14 (2006) · Zbl 1098.39009
[4] Bohner, M.; Peterson, A.: Dynamic equations on time scales: an introduction with applications, (2001) · Zbl 0978.39001
[5] Cabada, A.: Extremal solutions and Green’s functions of higher order periodic boundary value problems in time scales, J. math. Anal. appl. 290, 35-54 (2004) · Zbl 1056.39018 · doi:10.1016/j.jmaa.2003.08.018
[6] Cabada, A.; Vivero, D. R.: Existence of solutions of first-order dynamic equations with nonlinear functional boundary value conditions, Nonlinear anal. 63, e697-e706 (2005) · Zbl 1224.34291 · doi:10.1016/j.na.2004.12.026
[7] Hilger, S.: Analysis on measure chains--A unified approach to continuous and discrete calculus, Results math. 18, 18-56 (1990) · Zbl 0722.39001
[8] Kaymakcalan, B.; Lakshmikantham, V.; Sivasundaram, S.: Dynamic systems on measure chains, (1996) · Zbl 0869.34039
[9] Krasnosel’skii, M. A.: Positive solutions of operator equations, (1964) · Zbl 0121.10604
[10] Leggett, R. W.; Williams, L. R.: Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana univ. Math. J. 28, 673-688 (1979) · Zbl 0421.47033 · doi:10.1512/iumj.1979.28.28046
[11] Ma, Ruyun: Existence and uniqueness of solutions to first-order three-point boundary value problems, Appl. math. Lett. 15, 211-216 (2002) · Zbl 1008.34009 · doi:10.1016/S0893-9659(01)00120-3
[12] Otero-Espinar, V.; Vivero, D. R.: The existence and approximation of extremal solutions to several first order discontinuous dynamic equations with nonlinear boundary value conditions, Nonlinear anal. (2007) · Zbl 1148.34012
[13] Sun, Jian-Ping: Twin positive solutions of nonlinear first-order boundary value problem on time scales, Nonlinear anal. (2007)
[14] Sun, Jian-Ping; Li, Wan-Tong: Existence of solutions to nonlinear first-order pbvps on time scales, Nonlinear anal. 67, 883-888 (2007) · Zbl 1120.34314 · doi:10.1016/j.na.2006.06.046
[15] Sun, Jian-Ping; Li, Wan-Tong: Existence and multiplicity of positive solutions to nonlinear first-order pbvps on time scales, Comput. math. Appl. 54, 861-871 (2007) · Zbl 1134.34016 · doi:10.1016/j.camwa.2007.03.009